# SDR SWAA2022022371302

- Difficulty date: February 10, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 142NWB IS CRACKED / [01] RECEIVED A NEW AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 142NWB P/N 453A2510-1 A TAG# WN13253 IAW IPC# 25-52-19-01B;[02] VERIFIED STEP 1; RECEIVED A NEW AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 142NWB;[03] JOB COMPLETE; AUDIT C/W
